# SDR HALA2021110800200

- Difficulty date: November 8, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 31,625 hours, 5,000 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 396 ECAM DOOR L FWD CABIN NO VS CABIN ALT INDICATION. CORRECTIVE ACTION: BITE TEST. NO FAULTS NOED SYSTEM TEST PASS. (7742262)
